# SDR A6WA202112238042

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: None
- Part number: 601R31148
- Part serial: NSN
- Condition: Corroded
- Location: Fs349-349+12.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE LOCATED ON R/H FLOOR SILL WEB AT FS 349 TO FS 349+12.5" AND RBL 42 TO RBL 44. DIMENSIONS ARE:  (P1) = FS 349+1" - FS 349+6" & RBL 42 = 5.40"L X 2.80"W X .019"D (P2) = FS 349+9 -  FS 349+12.5" & RBL 42 = 3.60"L X 1.80"W X .003"D  ***************AIRCRAFT REMOVED FROM SERVICE***********************  BLENDED BOTH AREAS OF DAMAGE TO A SMOOTH CONTOUR IAW CRJ200 SRM 51-21-06 REV 38. FLOOR SILL IS 7075-T6 .063". (P2) IS WITHIN ALLOWABLE LIMITS AND (P1) IS NOT WITHIN  ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 38. HFEC PERFORMED AT BOTH AREAS WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH AT (P2) IAW CRJ200 SRM 51-25-06 REV 38. APPLIED CIC TO AREA (P2) IAW CRJ200 SRM 51-21-11 REV 38. FABRICATED REPAIR  DOUBLER OUT OF 7075-T6 .050" 5.40"L X 2.80"W IAW ASAP EA #01770 REV B DATED 12- 09-2021. INSTALLED REPAIR DOUBLER AT FS 349 TO FS 349+6 AND RBL 41 TO RBL 44.  RESTORED PROTECTIVE FINISH AT (P1). RESTORED CIC AT (P1). ALL WORK PERFORMED AT (P1) WITHIN ALLOWABLE LIMITS IAW ASAP EA #01770 REV B DATED 12/09/2021. WORK  COMPLETED ON AERSALE WO #003486 CARD #50040 CRS #4AER685B. N435AW TT: 39,961 TC:38,675
